Taylor polynomial solutions of volterra integral equations

Sezer M.

International Journal of Mathematical Education in Science and Technology, vol.25, no.5, pp.625-633, 1994 (SCI-Expanded) identifier


The method of Kanwal and Liu for the solution of Fredholm integral equations is applied to certain linear and nonlinear Volterra integral equations of the second kind. Some equations considered by other authors are solved in terms of Taylor polynomials and the results are compared. © 1994 Taylor & Francis Ltd.